View : 37 Download: 0

Consistency of the maximum likelihood estimators for nonstationary ARMA regressions with time trends

Title
Consistency of the maximum likelihood estimators for nonstationary ARMA regressions with time trends
Authors
Shin D.W.Lee J.H.
Ewha Authors
신동완
SCOPUS Author ID
신동완scopus
Issue Date
2000
Journal Title
Journal of Statistical Planning and Inference
ISSN
0378-3758JCR Link
Citation
vol. 87, no. 1, pp. 55 - 68
Indexed
SCIE; SCOPUS WOS scopus
Abstract
For autoregressive moving averages with time trends and autoregressive unit roots, the consistency of the maximum likelihood estimators is established. General uniform approximations are established for the quadratic forms which appear in the Gaussian likelihood.
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE